Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Inflamed cervix with vaginal discharge. Prescribed with vaginal insertion pills, candida gel and Fas 3 kit. Bleeding and loose stools after medication

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11687 Questions
Hi, I went to a gynecologist yesterday and after examination, she informed me that i had a red inflamed cervix and there was also some white discharge present. The white discharge has been there for quite some time and it doesnt smell foul. The Doctor gave me a vaginal insertion pill, lactyl wash and candida gel to apply since I was experiencing Vaginal itching too. Since I'm sexually active as well, she gave me and my partner a Fas 3 Kit. Upon gettin back home, i noticed light bleeding, and i assumed I got an early period (since my last one jst happened around 18th October), but this morning again there was no bleeding. Also, I took the first pill from the Fas 3 kit, that is supposed to be taken on an empty stomach, and ever since then I have been having loose motions and stomach cramps. Please advice as to what I should do now. and if there is no more bleeding, should i proceed with the vagina insertion pills?
Posted Fri, 27 Apr 2012 in Vaginal and Uterus Health
Answered by Dr. Rakhi Tayal 22 minutes later
Thanks for posting your query.

Inflamed cervix with mild amount of discharge is suggestive of infection of cervix and vagina. After an examination by Gynecologist a fragile inflamed cervix is likely to bleed. The bleeding you saw was more likely to be due to the cervical handling and is not your regular period.

FAS-3 kit contains a high dose of antibiotic azithromycin with secnidazole and fluconazole.
The antibiotic is likely to induce loose motions by affecting the gut flora. You can take Tab.Becosules once a day along with this.

Since you have already consumed the antibiotic, you can continue taking rest of the tablets of this kit. The loose motions are self limiting and will subside in 2-3 days.

You should proceed with the treatment as directed by your gynecologist.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
If you are satisfied with the answer I request you to accept the answer.

Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor